# SDR V0XD202107231001

- Difficulty date: September 3, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N954LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 13,449 hours, 10,316 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Hyd Line
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LINE BRACKET AT FS295.00 TO FS310.00 AT STRG 26L IS CORRODED OUT OF LIMITS. REMOVE AND REPLACE HYDRAULIC LINE BRACKET IAW CRJ 900 SRM 51-42-06 AND 51-40-06. ALL WORK ACCOMPLISHED ON AVMAX W/O 80952 W/C: 1130.
